# SDR C2XA07IA017

- Difficulty date: January 20, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N14105
- Make and model: Emb EMB-145XR
- Aircraft serial: 145649
- Aircraft time: 11,798 hours, 6,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BFL - FLIGHT 2608, DURING PRE-FLIGHT INSPECTION THE CREW REPORTED THAT THE GALLEY AND RIGHT WING EMERGENCY EXIT SIGNS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NUMBER 5 EMERGENCY LIGHT INVERTER, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
